Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 5, Pages 100–105 (Mi mz3242)  

Complete metric Jordan algebras

A. M. Slin'ko

The All-Union Institute for System Research

Full text: PDF file (576 kB)

English version:
Mathematical Notes, 1990, 47:5, 491–494

Bibliographic databases:

UDC: 519.48
Received: 22.09.1987
Revised: 02.08.1988

Citation: A. M. Slin'ko, “Complete metric Jordan algebras”, Mat. Zametki, 47:5 (1990), 100–105; Math. Notes, 47:5 (1990), 491–494

Citation in format AMSBIB
\Bibitem{Sli90}
\by A.~M.~Slin'ko
\paper Complete metric Jordan algebras
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 5
\pages 100--105
\mathnet{http://mi.mathnet.ru/mz3242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1068062}
\zmath{https://zbmath.org/?q=an:0724.17021}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 5
\pages 491--494
\crossref{https://doi.org/10.1007/BF01158093}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990ET04100013}


Linking options:
  • http://mi.mathnet.ru/eng/mz3242
  • http://mi.mathnet.ru/eng/mz/v47/i5/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021